The circle homogeneously covered by random walk on Z^2

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

The circle homogeneously covered by random walk on Z^2. / Auer, Peter.

in: STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL), Jahrgang 9, 1990, S. 403-407.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Bibtex - Download

@article{4f9fbb4ac7994de0b94976fa8315fc5f,
title = "The circle homogeneously covered by random walk on Z^2",
author = "Peter Auer",
year = "1990",
language = "English",
volume = "9",
pages = "403--407",
journal = "STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL)",
issn = "0167-7152",
publisher = "Elsevier",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - The circle homogeneously covered by random walk on Z^2

AU - Auer, Peter

PY - 1990

Y1 - 1990

M3 - Article

VL - 9

SP - 403

EP - 407

JO - STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL)

JF - STATISTICS & PROBABILITY LETTERS (Statistics and probability letters : SPL)

SN - 0167-7152

ER -